Springfield XD Forum banner

1 - 20 of 22 Posts

·
Registered
Joined
·
1,249 Posts
Discussion Starter #1
... without much warning (I apologize) is complete.

Basically the new server has twice the (fire)power of our old server and even more bandwidth.

Enjoy!

Cheers,
Dan

P.S. I'm sorry the board was down for most of the day. There was a ton of miscommunication going on with the "new" people.
 

·
Registered
Joined
·
477 Posts
Woohoo!

::Breaths a sigh of relief:: I was wondering what happened. Figured it was because you were doing some updating.

Are there any new features that we will notice?

jonas
 

·
Registered
Joined
·
115 Posts
Kermee said:
... without much warning (I apologize) is complete.

Basically the new server has twice the (fire)power of our old server and even more bandwidth.

Enjoy!

Cheers,
Dan

P.S. I'm sorry the board was down for most of the day. There was a ton of miscommunication going on with the "new" people.
That's not a problem! Thanks!

Appearently the more of me the better uhn?! :lol:
 

·
Registered
Joined
·
5,705 Posts
I got scared and had an empty, dry feeling when I could not get on the site. I'm better now. Whew! I thought I was going to go thru withdrawals...........again. :wink:
 

·
Registered
Joined
·
209 Posts
Old School: I don't know who this "Kermee" character is, but obviously he doesn't understand how this forum works. Perhaps we could instruct him that this type of post should actually belong in the "Forum Announcements" side of things? I just hate to see newcomers here who start trying to run things their way! :wink:

J/K of course, welcome back Kermee!

MC
 

·
Premium Member
Joined
·
3,955 Posts
I took the blue pill this morning and had access to the forum all day long. You guys posted some weird ****. :shock:
 

·
Registered
Joined
·
2,078 Posts
Many thanks. I found the disruption to be good, got things done around the house.
 

·
Registered
Joined
·
334 Posts
Don said:
I took the blue pill this morning and had access to the forum all day long. You guys posted some weird ****. :shock:

i thought you were told about taking the "blue pill".... :lol:

mike
 

·
Super Moderator
Joined
·
10,574 Posts
The board is down due to an emergency server switch-over. It should be back up soon. Sorry for the inconvenience. ETA is several hours as everything is switched over.

I will keep this page updated as I get more information.

-Kermee (Daniel Kao)

11/15/2005 9:34 AM PST

UPDATE: Person notified to make the switch-over is working on it and should be up in a few more hours. They are in the process of transfering all data to the new server.

Again, I apologize for the inconvenience.

-Kermee (Daniel Kao)

11/15/2005 1:41 PM PST
----------------------------------------------------------

Thanx Kermee.

Ed
 

·
Registered
Joined
·
1,966 Posts
Don said:
I took the blue pill this morning and had access to the forum all day long. You guys posted some weird ****. :shock:
Don took the blue pill and had it up all day! Ha Ha!
 

·
Registered
Joined
·
93 Posts
Be sure to heed the warnings:

Talk with your doctor first. Make sure you are healthy enough to have sex. If you have chest pain, nausea, or other discomforts during sex, seek medical help right away.

The most common side effects of VIAGRA are headache, facial flushing, and upset stomach. Less common are bluish or blurred vision, or being sensitive to light. These may occur for a short time.

In rare instances, men taking PDE5 inhibitors (oral erectile dysfunction medicines, including VIAGRA) reported a sudden decrease or loss of vision in one or both eyes. It is not possible to determine whether these events are related directly to these medicines or to other factors. If you experience sudden decrease or loss of vision, stop taking PDE5 inhibitors, including VIAGRA, and call a doctor right away.
 
1 - 20 of 22 Posts
Top